Jaqueline Godoy Mesquita
Jaqueline Research



Research

ACCEPTED/PUBLISHED ARTICLES

26. C. Lizama, J. G. Mesquita, Asymptotically almost automorphic solutions of dynamic equations on time scales. Topological Methods in Nonlinear Analysis, to appear (2019).

25. M. Federson, I. Györi, J. G. Mesquita, P. Táboas, A delay differential equation with an impulsive self-support condition. J. Dynam. Differential Equations, to appear (2019).

24. M. Federson, R. Grau, J. G. Mesquita, E. Toon Lyapunov stability for measure differential equations and dynamic equations on time scales. Journal of Differential Equations, to appear (2019).

23. M. Federson, M. Frasson, J. G. Mesquita, P. H. Tacuri, Measure Neutral Functional Differential Equations as Generalized ODEs. J. Dynam. Differential Equations 31 (2019), no. 1, 207–236.

22. M. Federson, R. Grau, J. G. Mesquita, Prolongation of solutions of measure differential equations and dynamic equations on time scales. Mathematische Nachr. 292 (2019), no. 1, 22–55.

21. D. L. Cecílio, C. Cuevas, J. G. Mesquita, P. Ubilla, Existence of a positive solution and numerical solution for some elliptic superlinear problem. J. Differential Equations 266 (2019), no. 2-3, 1338–1356. (preprint)

20. M. Bohner, J. G. Mesquita, Almost periodic functions in quantum calculus. Electron. J. Differential Equations (2018), Paper No. 197, 11 pp.

19. M. Bohner, J. G. Mesquita, Massera's theorem in quantum calculus. Proc. Amer. Math. Soc. 146 (2018), no. 11, 4755–4766.

18. E. M. Bonotto, J. G. Mesquita, R. P. da Silva, Global mild solutions for a nonautonomous 2D Navier-Stokes equations with impulses at variable times. J. Math. Fluid Mech. 20 (2018), no. 2, 801–818. (preprint)

17. Hernán R. Henríquez, J. G. Mesquita, Self-accessible states for linear systems on time scales. Proc. Amer. Math. Soc. 146 (2018), no. 3, 1257–1269. (preprint)

16. M. Federson, R. Grau, J. G. Mesquita, E. Toon, Boundedness of solutions of measure differential equations and dynamic equations on time scales. Journal of Differential Equations (Print), 2017, v. 263, p. 26-56, 2017. (preprint)

15. C. Lizama, J. G. Mesquita, R. Ponce, E. Toon, Almost automorphic solutions of Volterra equations on time scales, Differential and Integral Equations, to appear. Differential Integral Equations 30 (2017), no. 9-10, 667–694. (preprint)

14. M. Bohner, J. G. Mesquita, Periodic averaging principle in quantum calculus. J. Math. Anal. Appl. 435 (2016), no. 2, 1146--1159.

13. C. Lizama, J. G. Mesquita, Addendum to Almost automorphic solutions of dynamic equations on time scales [J. Funct. Anal. 265 (10) (2013) 2267--2311]. Journal Functional Analysis, 269 (2015), no. 7, 2302-2303.

12. M. Federson, J. G. Mesquita, A new continuous dependence result for impulsive retarded functional differential equations. Czechoslovak Mathematical Journal, 66, p. 1-12, 2016.

11. M. Federson, J. G. Mesquita, E. Toon, Lyapunov theorems for measure functional differential equations via Kurzweil-equations. Mathematische Nachrichten (2015), 1-25. (preprint)

10. C. Lizama, J. G. Mesquita, R. Ponce, A connection between almost periodic functions defined on time scales and R. Applicable analysis, 93 (2014), no. 12, 2547-2558. (preprint)

9. C. Lizama, J. G. Mesquita, Almost automorphic solutions of non-autonomous difference equations. Journal of Mathematical Analysis and Applications, 407 (2013), 339-349. (preprint)

8. C. Lizama, J. G. Mesquita, Almost automorphic solutions of dynamic equations on time scales. Journal of Funct. Analysis, 265 (2013), 2267-2311. (preprint)

7. M. Federson, J. G. Mesquita, Non-periodic averaging principles for measure functional differential equations and functional dynamic equations on time scales involving impulses. Journal of Differential Equations (2013), v. 255, 3098-3126.

6. M. Federson, J. G. Mesquita, Averaging principle for functional differential equations with impulses at variable times via Kurzweil equations. Differential and Integral Equations 26 (2013), 1287-1320. (preprint)

5. M. Bohner, M. Federson, J. G. Mesquita, Continuous dependence for impulsive functional dynamic equations involving variable time scales, Appl. Math. Comput. (2013) v. 221, 383-393. (preprint)

4. M. Federson, J. G. Mesquita, A. Slavík, Basic results for functional differential and dynamic equations involving impulses, Math. Nachr., 286 (2013), no. 2-3, 181-204. (preprint)

3. M. Federson, J. G. Mesquita, A. Slavík, Measure functional differential equations and functional dynamic equations on time scales, J. Differential Equations, 252 (2012), 3816-3847. (preprint)

2. J. G. Mesquita, A. Slavík, Periodic averaging theorems for various types of equations, J. Math. Anal. Appl., 387 (2012), 862-877. (preprint)

1. M. Federson, J. G. Mesquita, Averaging for retarded functional differential equations, J. Math. Anal. Appl., 382 (2011), 77-85. (preprint)


Powered by w3.css